Archives of the Turkish Society of Cardiology
A misleading diagnosis in acute coronary syndrome: tirofiban-induced alveolar hemorrhage [Turk Kardiyol Dern Ars]
Turk Kardiyol Dern Ars. 2015; 43(8): 753-753 | DOI: 10.5543/tkda.2015.45625

A misleading diagnosis in acute coronary syndrome: tirofiban-induced alveolar hemorrhage

Bahadır Şarlı, Mehmet Uğurlu, Ahmet Tok, Engin Dondurmacı, Fazilet Sağ Ertürk
Department of Cardiology, Kayseri Training and Research Hospital, Kayseri, Turkey

Keywords: Acute coronary syndrome, tirofiban, alveolar hemorrhage

How to cite this article
Bahadır Şarlı, Mehmet Uğurlu, Ahmet Tok, Engin Dondurmacı, Fazilet Sağ Ertürk. A misleading diagnosis in acute coronary syndrome: tirofiban-induced alveolar hemorrhage. Turk Kardiyol Dern Ars. 2015; 43(8): 753-753

Corresponding Author: Bahadır Şarlı, Türkiye
© Copyright 2020 Archives of the Turkish Society of Cardiology
LookUs & Online Makale